# SDR 01FDEA00398

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: General aviation
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RT MLG RED LIGHT ILLUM ON BOTH PANELS.  ACCOMP RED TAB PROC.  FERRIED A/C TO IND.
